Main Forums > I Just Tested Poz

Tested Poz on April Fools Day - Aids/Hep C

<< < (2/2)

Jeff G:

--- Quote from: pozapril2013 on May 15, 2013, 12:18:40 PM ---
What do you suggest about energy..or am I being impatient? I know its only been 2 weeks of meds...but I felt great before them...I also know the meds are the answer to the problem that I created...I just don't understand why I can get the motivation to get off my butt and at least walk...Just feel tired...


--- End quote ---

The lack of energy/fatigue is a very common complaint and there is not a one fits all answer . I would give it a month or two and see how you feel then before I got to concerned with it . I'm not trying to minimize what you are going through but if you possibly can make your self get up and at least go through the motions , if you cant do that and things don't improve talk to your doctor and seek counseling , any thing to shake you out of the house and get you moving again .

I'm not saying you feel this way but some people think in order to be depressed you have to be crying and on the verge of a breakdown , but that's not true . You may can benefit from talk therapy or even antidepressants to help you through this tough time .

If not for the support of this forum and allot of visits to the doctors I don't think I would be here cheering you on so I do know that feeling of the bed looking more appealing than the world does .         

pozapril2013:
Thanks Jeff!
 Man I am really looking forward to my next lab's. Not with false hopes but any increase will be good news to me...
 Changed the time I am taking my meds...awoke this morning and feeling a little spry this morn..lol...that to me is a good sign..
Thanks for replying to my post....and congrats on you creating a positive life style for such a long time....

Navigation

[0] Message Index

[*] Previous page

Go to full version